# SDR KBM2006F00024

- Difficulty date: December 26, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 1470
- Condition: Inoperative
- Location: Engine
- Part time: 35 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERATOR LIGHT ON RESET DID NOT WORK, AFTER 2ND START AND SEVERAL TIMES PUSHING THE (RESET) LIGHT WENT OUT.  (K)
